# SDR DL72S001983

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 62,583 hours, 47,198 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM B-2 LTR CK N/R 63, NR 9 SPOILER PANEL UPPER SURFACE DISBONDED AT FWD I/B CORNER.  REPAIRED PER SRM 57-50-6.
